MAUDE Adverse Event Report: ETHICON INC. SFX SPI PDS+ UNI VIO 9IN USP3-0 S/A SH-1; SUTURE, SURGICAL, ABSORBABLE, POLYDIOXANONE

ETHICON INC. SFX SPI PDS+ UNI VIO 9IN USP3-0 S/A SH-1; SUTURE, SURGICAL, ABSORBABLE, POLYDIOXANONE
Catalog Number SXPP1B453
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).H3 photo investigation summary: this is an analysis of a photo submitted to ethicon for evaluation.During visual analysis the following was observed: photos show two single barrier folder labeled as foil with product codes sxpp1b453, lot #107ckg, due date 2027-02-28.A second foil with the same code different lot number ubbhbe, one year difference in date of manufacture and different revision number.The artwork printed in the packaging was reviewed and met the j&j standard.The finished drawing was compared with the received image and all information was correct.As part of ethicon's quality process, all devices are manufactured, inspected and released to approved specifications.This report is not intended to deny that you had a problem with the device.There may be other circumstances or issues that occurred while using the device that we were unable to duplicate during our lab analysis.Additional monitoring of complaint information for potential safety signals is conducted through complaint trends as part of post-market surveillance.This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested, and the following was obtained via: please provide the source or name and title of external person providing answers to follow-up (external person submitting answers to sales rep or loc/bq) =(b)(6).
 
Event or Problem Description
It was reported that a patient underwent an unknown cardiovascular surgery on an unknown date and barbed suture was used.During the procedure, it was reported by a sales rep that the product was labeled as 22cm so far, but this was labeled as 23cm.Is there any difference in the contents? it is unknown whether the content was different or not.Please see the attached photo for the package.It was not a control release needle.No sample will be returned.Further details are not provided from the hp.No adverse patient consequences were reported.Additional information was requested.

Brand Name
SFX SPI PDS+ UNI VIO 9IN USP3-0 S/A SH-1
Common Device Name
SUTURE, SURGICAL, ABSORBABLE, POLYDIOXANONE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-SAN LORENZO PR
road 183, km 8.3
san lorenzo PR 00754
*   00754
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
3035526892
MDR Report Key23585722
Report Number2210968-2025-12937
Device Sequence Number13110876
Product Code NEW
UDI-Device Identifier10705031240827
UDI-Public(01)10705031240827(17)270228(10)107CKG
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
K150670
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSXPP1B453
Device Lot Number107CKG
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2025
Initial Report FDA Received Date11/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown